Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xmaddenlovato

going through the worst breakouts - help?

I have moderate acne. So back in January, I was using the Clear Skin Regimen and it was working okay, until I went to the doctor at the beginning of February and got perscribed with Benzaclin. I used Benzaclin twice a day - in the morning and evening. My acne did clear up for a while but then it just came back.

6 weeks later, I went to the dermatologist. He perscribed me with Differin and a pill called Tetracycline. He told me to take the pill twice a day, use Benzaclin in the morning & Differin at night before bed. I've been doing this every single day since March 21st and it just made my acne worse. I know it takes longer for the stuff to work but I don't want to wait. Summer is coming up which means i'll want to go swimming, and all my makeup will wash off and my horrible acne will show.

It's REALLY bad right now. Worse than it's ever been. I'm in the worst mood all the time now because I just feel like crap about my skin. It looks so bad and I'm not exaggerating. I'm only 14, I should have soft smooth skin.

I've been using Cetaphil cleanser before applying those creams, morning & night. But today I just bought the Basis Sensitive Skin Bar because Cetaphil doesn't make my face feel very clean. I want to make an appointment with my derm. and ask to get Accutane. I'm sick of this. I've had acne all over my body for over 2 years now and I'm fed up. Do you think he would perscribe me Accutane?

Share this post


Link to post
Share on other sites

Hey there.

Differin gel is a tretinoin, similar to Retin-A 0.025%, which is what I am using. Any tretinoin will cause a bad initial breakout (IB), which means it is working. This will last about 4-6. You will begin seeing results around week 8 at the absolute earliest, with maximum results at weeks 12-16. I know that the IB really really sucks. I'm just getting over mine. Today marks the end of week 5 for me.

I recommend pushing through the IB to see how the Differin will work for you. But then again, I'm willing to do anything BUT use Accutane.

Good luck!

Share this post


Link to post
Share on other sites

my doctore had me on benzaclin, but it didnt really seem to do anything. i went to another dermatologist and he said my acne was worse than what the benzaclin was able ot handle so he put me on an antibiotic and differin at night. At first i saw some improvement, but not much since then. its been a few months. i dont know whteher to wait longer or try this Dans stuff.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×